# SDR ASAA2023070244955

- Difficulty date: July 2, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,562 hours, 15,607 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5757065C03600
- Part serial: TB13101
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM-LH INBOARD FLAP UPPER SURFACE HAS SMALL DENT APPROXIMATELY 4 INCHES FROM TRAILING EDGE AND 20 INCHES FROM INBOARD END  GROUNDED - YES. COMPLETED EXTERNAL BONDED METAL DOUBLER REPAIR CATEGORY A PERMANENT REPAIR ON LH INBOARD FLAP UPPER SURFACE LOCATED 4" FORM T/E, 20" FROM I/B END AND 5" IN DIA. REPAIR DOUBLER IAW A320 SRM 57-52-00-300-095 AND EA# CMPT-57EA-01860-REV. 00 FH: 47561:57, FC: 15607, WTV: 010
